Join the 'Factor IX Deficiency' group to help and get support from people like you.
Factor IX Deficiency Questions
Related terms: Christmas Disease, Factor IX Hemophilia
We found 11 questions associated with the 'Factor IX Deficiency' topic.
Posted 25 Dec 2015 by aktore • 2 answers
Hi all hope you all have a lovely Christmas and you can give yourself a day off from all the hassles.
Posted 21 Dec 2011 by krc90 • 1 answer
Hello I have had mononucleosis for 6 weeks. I have been recovering for three weeks. Lately I have been feeling much better. For the past two days, I have been out doing christmas shopping with my mom, noticing that I feel better when I am out in the world and moving around. However, yesterday I ...
Posted 22 Mar 2013 by jhdavis701 • 1 answer
Hello all! I am new to this site! I have a question regarding the Mirena IUD. I had it in for 5 years and had it removed this past October. I bled until a week before Christmas. I had to have Meds to stop the bleeding because is was so heavy. Lots of clots as well. I had another one inserted Dec ...
Posted 15 Jan 2013 by volcomlola7 • 1 answer
... inside me. My last period was late Nov. 12. About 8 days later I experienced dark spotting that lasted 2-3 days. On Christmas I also experienced a light pink spotting for only that day. 2 days into my new active pack I took a test since I still hadn't had a period & it was negative. ...
Posted 18 Jan 2013 by Angelkim • 2 answers
... hospital and two?
Hi, I have had depression now for 4 months. My doctor put me on Wellbutrin 150mg at Christmas and I?
Posted 17 Feb 2012 by Humphry • 1 answer
... have noticed some improvement in my mood after 7 or 8 days, but then nothing more. My doctor has increased my dose to 300mg, but so far, after 15 days I have noticed no change. Does anyone know how long it takes for Wellbutrin to take effect?
Posted 13 Mar 2012 by Jud Hudon • 1 answer
I am a lifelong epileptic and have recently been using Remeron for mild depression caused by acute pain over the Christmas holidays. I never had depression or anxiety in my life, probably because I use Mysoline (a type of Phenobarbital) and Dilantin for my epilepsy. During the past few days I have ...
Posted 28 Mar 2011 by ukliz • 3 answers
I have been suffering from Migraines since before Christmas the dr's have tried a bunch of different drugs to help the Migraine, then they put me on Metoprolol because my blood pressure started to rise. The dr's took me of the Maxalt and Fiorecet/Codeine that I was taking for my ...
Posted 13 Mar 2011 by ritaevans • 3 answers
Since first taking pregabalin before christmas 2010 I came out in a rash on my body and in my scalp, I guess the best way to explain it is (like I had chickenpox) My locum doctor at the time told me to stop taking the tablet and made an appointment for my normal doctor the following week. The rash ...
Posted 26 Dec 2011 by JIMS234 • 1 answer
Was on for 2 days urine was pink then at first red, anyone else experience this. Called doctor said to stop, did not take 3rd day
Posted 6 Jan 2011 by lynnef • 1 answer
What to watch for:two adults sick since before christmas.went to er yest. both have bronchitis and sinus..one more sinus, one more bronch. one had such a headache for that long/was given shot of tramadol each one A zpack... one with shot also took one 300 gabapentin/ only one pill from z pack ...